On approximation and interpolation of entire functions with index-pair (p,q).

Título inglés On approximation and interpolation of entire functions with index-pair (p,q).
Título español Aproximación e interpolación de funciones enteras con índice-par (p,q).
Autor/es Kasana, H. S. ; Kumar, Devendra
Organización Dep. Math. Birla Inst. Technol. Sci. , Rajasthan, India;Dep. Math. D.S.M. Deg. Coll., Moradabad, India
Revista 0214-1493
Publicación 1994, 38 (2): 255-267, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we have studied the Chebyshev and interpolation errors for functions in C(E), the normed algebra of analytic functions on a compact set E of positive transfinite diameter. The (p,q)-order and generalized (p,q)-type have been characterized in terms of these approximation errors. Finally, we have obtained a saturation theorem for f Î C(E) which can be extended to an entire function of (p,q)-order 0 or 1 and for entire functions of minimal generalized (p,q)-type.
Clasificación UNESCO 120202
Palabras clave español Función entera ; Aproximación polinómica ; Interpolación
Código MathReviews MR1316627
Icono pdf Acceso al artículo completo